# SDR UALA2010072302642

- Difficulty date: July 23, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 36,168 hours, 13,583 cycles
- Engine: Iae V2527A5
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4500001B
- Part serial: 1263
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK AIR HAS STRONG SMELL.  PACK AIR HAS STRONG SMELL REPEAT ITEM.  THE OZONE FILTER IS MOST LIKELY BAD.  NONE IN STOCK ORD.  REPLACED APU AND RAN PACKS TO BURN OUT SMELL.
